# SDR CALA2024070300108

- Difficulty date: July 2, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N33132
- Make and model: Boeing 757224
- Aircraft serial: 29281
- Aircraft time: 91,206 hours, 19,764 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: S271T45218
- Part serial: W01163
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L HYD QTY 0 L SYS PRESS 0 L RSVR MSG ON HYD PG FLAGGING FOR SDR R&R L ENGINE HYD SYSTEM PRESSURE SWITCH REF  B757 FIM 27-21 FAULT TREE 809, AMM 29-11-17-004-001. PERFORMED L ENGINE OPPS AND LEAK CHECK OF LEFT HYD SYSTEM, OPS CHECK GOOD. CLEANED LH HYD QTY INDICATOR CANNON PLUG. ALL INDICATIONS NORMAL AT THIS ADD EMP:U412272 TIME. PARTS USED:  19-2911-3-0095,QTY :1  40-0595-3-1976,QTY :1  PARTS USED:  19-2911-3-095,QTY :1  40-0595-3-1976,QTY :1
